# SDR MASA200600607

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,057 hours, 2,193 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 5030 IAH - AIRCRAFT WILL NOT PRESSURIZE IN FLIGHT.  MX FOUND AFT CARGO DOOR NOT SECURED PROPERLY.  MX OPENED AND CLOSED DOOR.  PRESSURIZED THE ACFT WITH ALL LEAK AND PRESSURE CHECKS GOOD.
